Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Normality and compactness are equivalent in hyperspaces


Author: James Keesling
Journal: Bull. Amer. Math. Soc. 76 (1970), 618-619
MSC (1970): Primary 5423, 5425, 5465; Secondary 5453, 5456
DOI: https://doi.org/10.1090/S0002-9904-1970-12459-4
MathSciNet review: 0254812
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Glicksberg, Stone-Čech compactifications of products, Trans. Amer. Math. Soc. 90 (1959), 369-382. MR 21 #4405. MR 105667
  • 2. V. M. Ivanova, On the theory of spaces of subsets, Dokl. Akad. Nauk SSSR 101 (1955), 601-603. (Russian) MR 16, 1041. MR 69479
  • 3. J. Keesling, Normality and properties related to compactness in hyperspaces, Proc. Amer. Math. Soc. 24 (1970), 760-766. MR 253292
  • 4. K. Kuratowski, Topologie. Vol. I, PWN, Warsaw, 1958; English transl., Academic Press, New York, and PWN, Warsaw, 1966, pp. 160-182. MR 19, 873; MR 36 #839; 840. MR 217751
  • 5. E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182. MR 13, 54. MR 42109
  • 6. H. Tamano, On paracompactness, Pacific J. Math. 10 (1960), 1043-1047. MR 23 #A2186. MR 124876

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5423, 5425, 5465, 5453, 5456

Retrieve articles in all journals with MSC (1970): 5423, 5425, 5465, 5453, 5456


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12459-4

American Mathematical Society